By Topic

Hallen-type integral equation to a system composed of wires with dielectric coating

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $33
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
J. Yamauch ; Coll. of Eng., Hosei Univ., Tokyo, Japan ; H. Nakano

The Hallen-type integral equation for an arbitrary wire antenna with dielectric coating is formulated. The numerical results for a dipole and a helical antenna are found to be in very good agreement with the results obtained from the reaction integral.

Published in:

Electronics Letters  (Volume:26 ,  Issue: 17 )